Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 818201, 6 pages
Research Article

Poincaré Inequalities for Composition Operators with Norm

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 24 November 2013; Accepted 4 March 2014; Published 1 April 2014

Academic Editor: Shusen Ding

Copyright © 2014 Ru Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ru Fang, “Poincaré Inequalities for Composition Operators with Norm,” Abstract and Applied Analysis, vol. 2014, Article ID 818201, 6 pages, 2014. doi:10.1155/2014/818201